Regular sequences and random walks in affine buildings

James Parkinson, Wolfgang Woess

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)675-707
JournalAnnales de l’Institut Fourier
Volume65
Issue number2
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Regular sequences and random walks in affine buildings. / Parkinson, James; Woess, Wolfgang.

In: Annales de l’Institut Fourier, Vol. 65, No. 2, 2015, p. 675-707.

Research output: Contribution to journalArticleResearchpeer-review

@article{bd5d69830e96447d8c419d84f74f02ca,
title = "Regular sequences and random walks in affine buildings",
author = "James Parkinson and Wolfgang Woess",
year = "2015",
language = "English",
volume = "65",
pages = "675--707",
journal = "Annales de l’Institut Fourier",
issn = "0373-0956",
publisher = "Association des Annales de l'Institut Fourier",
number = "2",

}

TY - JOUR

T1 - Regular sequences and random walks in affine buildings

AU - Parkinson, James

AU - Woess, Wolfgang

PY - 2015

Y1 - 2015

UR - http://aif.cedram.org/aif-bin/item?id=AIF_2015__65_2_675_0

UR - http://www.math.tugraz.at/~woess/#papers

M3 - Article

VL - 65

SP - 675

EP - 707

JO - Annales de l’Institut Fourier

JF - Annales de l’Institut Fourier

SN - 0373-0956

IS - 2

ER -